# SDR USAA060844

- Difficulty date: June 15, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N623AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- Aircraft time: 41,622 hours, 41,622 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N516126
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 324-345, RBL 2 WL 208.10.  REPLACED FLOOR CHANNEL SUPPORT PER SRM 53-00-51, 51-40-02; CORR LEVEL 1; TASK C53-221-03   DEFECT SIZE: 2.5 X 3 X 0.28
